# SDR SWIA200414168

- Difficulty date: November 30, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 8,321 hours, 7,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CEILING EMERGENCY LIGHT OUT IN CABIN NEAR ROW 5.  RELAMPED CENTER CEILING EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
